Please use this identifier to cite or link to this item:
Title: Some moduli spaces for rank 2 reflexive sheaves on $ {{\mathbf{P}}^3}$
Author: Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Geometria algebraica
Algebraic geometry
Issue Date: 1987
Publisher: American Mathematical Society (AMS)
Abstract: In [Ma], Maruyama proved that the set $ M({c_1},{c_2},{c_3})$ of isomorphism classes of rank $ 2$ stable reflexive sheaves on $ {{\mathbf{P}}^3}$ with Chern classes $ ({c_1},{c_2},{c_3})$ has a natural structure as an algebraic scheme. Until now, there are no general results about these schemes concerning dimension, irreducibility, rationality, etc. and only in a few cases a precise description of them is known. This paper is devoted to the following cases: (i) $ M( - 1,{c_2},c_2^2 - 2r{c_2} + 2r(r + 1))$ with $ {c_2} \geqslant 4$, $ 1 \leqslant r \leqslant ( - 1 + \sqrt {4{c_2} - 7} )/2$; and (ii) $ M( - 1,{c_2},c_2^2 - 2(r - 1){c_2})$ with $ {c_2} \geqslant 8$, $ 2 \leqslant r \leqslant ( - 1 + \sqrt {4{c_2} - 7} )/2$.
Note: Reproducció del document publicat a:
It is part of: Transactions of the American Mathematical Society, 1987, vol. 299, num. 2, p. 699-717
Related resource:
ISSN: 0002-9947
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
008619.pdf1.38 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.